# SDR MALA100176

- Difficulty date: November 26, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 7,602 hours, 5,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING STRIP AT SEATS 13A/B MISSING.  REPLACED STRIP ASSY AS REQUIRED.  REF CRJ 900 AMM 33-51-00.
